# SDR AALA20011034

- Difficulty date: May 15, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT LOWER EMERGENCY EXIT SLIDE LIGHT DID NOT ILLUMINATE.  REPLACED AFT LOWER EMERGENCY EXIT SLIDE LIGHT BATTERY PACK.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
